# SDR YADA20161014001

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 35,901 hours, 62,960 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WITH ENG BLEEDS OFF AND VENT ON HIGH, THE ODOR OF BURNING OIL/FUMES FILLED THE COCKPIT. PILOT HAD PREVIOUSLY REPORTED THAT THE AIRCRAFT WOULD NOT PRESSURIZE WITH BLEEDS ON UNLESS TEMPERATURE SWITCH WAS HELD IN INCREASE & COCKPIT WAS EXTREMELY WARM.  AFTER FURTHER EVALUATION MAINTENANCE FOUND THE RT AFT EMERGENCY EXIT DOOR SEAL WAS ROLLED AND DEBONDED FROM DOOR SURFACE, REPLACED DOOR SEAL AND ALL OPS/PRESSURE CHECKS WERE GOOD.
